# SDR FDEA201307091511

- Difficulty date: July 9, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 27,427 hours, 14,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5381263520200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PFM WC E6-5310-7-5017 B PT3" FR 47 SPLICE FITTING BETWEEN STR 24 & 26.  FOUND HOLE "N" ENLARGED.  REPAIRED IAW EA 6-5310-T0300981.
